# SDR AALA981292

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHTING AT SEATS 33H AND 39B INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT LIGHT CONNECTORS AT SIDEWALL.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
